# SDR AALA202107133821

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 58,076 hours, 33,856 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 114087005
- Part serial: CWDDDH8998
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN HYDRAULIC RESERVOIR LOW LEVEL, GREEN ENGINE 1 PUMP LOW PRESSURE, GREEN SYSTEM LOW PRESSURE, YELLOW HYDRAULIC PUMP OVERHEAT WHEN GREEN SYSTEM FAILED. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO PHX. THE CREW PERFORMED A MANUAL GEAR EXTENSION AND THE AIRCRAFT LANDED SAFELY AT PHX WHERE IT WAS TOWED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202107123821: FOUND RIGHT MAIN LANDING GEAR DOOR GROUND OPEN BYPASS VALVE LEAKING DUE TO BLOWN SEALS AND REPLACED IT. ** (CLOSED)
